Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1996 1
1997 1
1998 1
1999 2
2001 1
2005 1
2006 2
2008 1
2010 1
2011 1
2012 1
2015 1
2016 1
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

15 results
Results by year
Filters applied: . Clear all
Page 1
Fatal overdose with citalopram.
Oström M, Eriksson A, Thorson J, Spigset O. Oström M, et al. Lancet. 1996 Aug 3;348(9023):339-40. doi: 10.1016/s0140-6736(05)64513-8. Lancet. 1996. PMID: 8709713 No abstract available.
Citalopram Overdose: a Fatal Case.
Kraai EP, Seifert SA. Kraai EP, et al. J Med Toxicol. 2015 Jun;11(2):232-6. doi: 10.1007/s13181-014-0441-0. J Med Toxicol. 2015. PMID: 25326372 Free PMC article.
Cardiologic side effects of psychotropic drugs.
Marano G, Traversi G, Romagnoli E, Catalano V, Lotrionte M, Abbate A, Biondi-Zoccai G, Mazza M. Marano G, et al. J Geriatr Cardiol. 2011 Dec;8(4):243-53. doi: 10.3724/SP.J.1263.2011.00243. J Geriatr Cardiol. 2011. PMID: 22783311 Free PMC article.
Open channel block of Kv1.5 currents by citalopram.
Lee HM, Hahn SJ, Choi BH. Lee HM, et al. Acta Pharmacol Sin. 2010 Apr;31(4):429-35. doi: 10.1038/aps.2010.14. Epub 2010 Mar 15. Acta Pharmacol Sin. 2010. PMID: 20228830 Free PMC article.
15 results
Jump to page
Feedback